Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 277, NWS North Platte, NE

August 13, 2015Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 13, 2015, 10:14 PM CDT for Frontier County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2015, 10:14 PM CDT (03:14 UTC)
Expired
Aug 13, 2015, 11:00 PM CDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 156 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 10:15 PM CDTTSTM WND DMG14 S Curtis, NECORN STRIPPED FROM WIND DRIVEN HAIL. ESTIMATED WIND SPEED OF 60 TO 70 MPH AND HAIL UP TO QUARTER SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 5:42 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1661 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS53 KLBF 140314
SVRLBF
NEC063-140400-
/O.NEW.KLBF.SV.W.0277.150814T0314Z-150814T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 PM CDT THU AUG 13 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 1100 PM CDT

* AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ELWOOD TO 9 MILES NORTHEAST OF MEDICINE CREEK
  RESERVOIR STATE RECREATION AREA TO 10 MILES SOUTHWEST OF
  STOCKVILLE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FREEDOM...ORAFINO AND MEDICINE CREEK RESERVOIR STATE RECREATION
  AREA.

THIS INCLUDES HIGHWAY 83 NEAR MILE MARKER 36.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4050 10067 4054 10018 4065 9998 4044 9998
      4043 10009 4035 10010 4035 10053
TIME...MOT...LOC 0314Z 315DEG 26KT 4061 9993 4050 10012 4044 10055 

HAIL...0.88IN
WIND...60MPH
 
$$

BUTTLER
2 follow-up statements
628 
WWUS53 KLBF 140333
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT THU AUG 13 2015

NEC063-140400-
/O.CON.KLBF.SV.W.0277.000000T0000Z-150814T0400Z/
FRONTIER NE-
1033 PM CDT THU AUG 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHERN FRONTIER COUNTY...

AT 1033 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELWOOD TO 8 MILES NORTHEAST OF MEDICINE CREEK
RESERVOIR STATE RECREATION AREA TO 11 MILES NORTHWEST OF INDIANOLA...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS INCLUDES HIGHWAY 83 NEAR MILE MARKER 36.
 
LOCATIONS IMPACTED INCLUDE...
FREEDOM...ORAFINO AND MEDICINE CREEK RESERVOIR STATE RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4050 10067 4054 10018 4061 9998 4044 9998
      4043 10009 4035 10010 4035 10053
TIME...MOT...LOC 0333Z 326DEG 14KT 4060 9988 4046 10011 4038 10052 

HAIL...0.88IN
WIND...60MPH
 
$$

BUTTLER
327 
WWUS53 KLBF 140351
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1051 PM CDT THU AUG 13 2015

NEC063-140401-
/O.EXP.KLBF.SV.W.0277.000000T0000Z-150814T0400Z/
FRONTIER NE-
1051 PM CDT THU AUG 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRONTIER COUNTY WILL
EXPIRE AT 1100 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4050 10067 4054 10018 4061 9998 4044 9998
      4043 10009 4035 10010 4035 10053
TIME...MOT...LOC 0347Z 315DEG 26KT 4060 9988 4046 10011 4038 10052 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:54 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 13, 6:54 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT THU AUG 13 2015

.SYNOPSIS...
ISSUED AT 305 PM CDT THU AUG 13 2015

HAND ANALYSIS OF THE 500MB LEVEL REVEALS A TYPICAL AUGUST PATTERN
ACROSS THE CENTRAL HIGH PLAINS. HIGH PRESSURE REMAINS ANCHORED
ACROSS THE DESERT SOUTHWEST...WITH RIDGING EXTENDING NORTH ACROSS
THE SPINE OF THE ROCKIES TOWARD THE PACIFIC NORTHWEST. A LONGWAVE
TROUGH IS ANALYZED OVER THE EASTERN THIRD OF THE CONUS WITH
ANOTHER TROUGH OFF THE WESTERN COAST. THE LARGEST HEIGHT RISES
OVER NORTH AMERICA WERE LOCATED NEAR THE TANANA BASIN...EXTENDING
EAST TO YUKON. HEIGHT FALLS OF 50DM WERE ANALYZED OVER EASTERN
HUDSON BAY. A BELT OF ENHANCED MID-LEVEL FLOW IS NOTED JUST TO
THE LEE OF THE CALIFORNIA LOW...WHICH NOSES NORTH ALONG THE PAC
NW COAST. SUBJECTIVE ANALYSIS OF THE SURFACE INDICATES A WEAK
TROUGH EXTENDING SOUTH FROM A LOW OVER CENTRAL SOUTH DAKOTA
ACROSS THE CENTRAL SANDHILLS AND SOUTHWEST NEBRASKA WITH HIGH
PRESSURE WELL OFF TO THE WEST. AS OF 16Z...WEAK CONVECTION
CONTINUES ACROSS THE INTERIOR OF SOUTH DAKOTA...BUT A FEW SHOWERS
HAVE DEVELOPED SOUTH NEAR MERRIMAN.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 305 PM CDT THU AUG 13 2015

FORECAST CHALLENGE IS POPS TONIGHT. SURFACE BOUNDARY EXTENDS FROM
NEAR VALENTINE SOUTHWEST TO THE HYANNIS AREA...THEN SOUTH TO THE
WEST OF HIGHWAY 61. THE SOUTHERLY WINDS HAVE ADVECTED MOISTURE
NORTH WHERE DEWPOINTS ARE INTO THE UPPER 60S TO LOWER 70S INTO
NORTH CENTRAL NEBRASKA AHEAD OF THE SURFACE TROUGH. CURRENT LAPS
SHOW CAPE VALUES AROUND 4000 J/KG NEAR THE THEDFORD AREA.
SATELLITE SHOWS CU FIELD INCREASING ACROSS THE NORTH WITH FINE
LINE EXTENDING SOUTH TO NEAR THE IMPERIAL AREA. THUNDERSTORM
INITIATION EXPECTED BY 4 PM CDT WITH THUNDERSTORMS ONGOING ALONG
AND EAST OF THE SURFACE BOUNDARIES THEN MOVE SOUTHEAST THIS
EVENING BY 14/00Z. SEVERE THUNDERSTORMS ARE POSSIBLE OVER PARTS
OF THE NORTH CENTRAL AND SOUTHWEST...WITH THE SEVERE IMPACTS OF
LARGE HAIL AND DAMAGING WINDS. THE SHORT TERM MODELS CREATES SOME
UNCERTAINTY IN AREAL EXTENT OF CONVECTION...WITH THE UPPER
SUPPORT MOVING EAST THIS EVENING SO THE NAM SOLUTION GENERALLY
FOLLOWED.

OVERNIGHT INTO FRIDAY THE UPPER RIDGE AXIS BUILDS EAST FOR QUIET
DAY. TONIGHT LOW TEMPERATURES IN THE 60S AND HIGH TEMPERATURES
FRIDAY MAINLY IN THE 90S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 305 PM CDT THU AUG 13 2015

UPPER LEVEL TROUGH WILL TRANSLATE EAST ACROSS THE PAC NW TOWARD
THE THE CENTRAL CANADIAN PRAIRIES THIS WEEKEND. THE WAVE WILL
BREAKDOWN THE UPPER RIDGE TO THE SOUTHWEST AND EVENTUALLY FORCE A
COLD FRONT ACROSS THE HIGH PLAINS. THE MODELS REMAIN FIXED ON A
SOLUTION WHERE AFTERNOON AND EVENING CONVECTION DEVELOPS
SATURDAY...WITH ADDITIONAL STORMS POSSIBLE INTO EARLY MONDAY AS
THE FRONT STALLS OVER THE REGION. DESTABILIZATION OF THE LOWER
TROPOSPHERE WILL OCCUR YIELDING UPWARDS TO 2000 J/KG OF SBCAPE.
SHEAR IS NOT OVERLY IMPRESSIVE...BUT WOULD MARGINALLY SUPPORT A
FEW ORGANIZED STORMS SATURDAY AFTERNOON AND EVENING. AN
INCREASING LLJ MAY ALLOW STORMS TO CONTINUE INTO THE OVERNIGHT.
SUNDAY SHEAR LOOKS A BIT MORE FAVORABLE...BUT INSTABILITY WILL BE
LESS OWING TO COOLER TEMPERATURES AND CLOUDS.

EARLY NEXT WEEK THE RIDGE AMPLIFIES NORTH ONCE AGAIN ACROSS THE
HIGH PLAINS IN RESPONSE TO A STRONG TROUGH DEEPENING OVER THE PAC
NW. THE TROUGH WILL EVENTUALLY PROCEED TO THE EAST...KEEPING THE
PATTERN UNSETTLED FOR THE PLAINS THROUGH LATE NEXT WEEK. THERE IS
CONSIDERABLE UNCERTAINTY ON HOW THE TROUGH WILL PLAY OUT. THE
ENSEMBLES ARE ALL OVER THE PLACE...THUS THE CR_BLENDED POP
FORECAST FOR NEXT WEEK WAS LEFT LARGELY AS IS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 654 PM CDT THU AUG 13 2015

THUNDERSTORMS OVER CENTRAL NEBRASKA ARE DRIFTING SOUTH THIS
EVENING. THEY MIGHT CLIP THE KLBF TERMINAL HOWEVER THE MOVEMENT
IS SOUTH/SOUTHEAST WHICH MAY KEEP THEM EAST OF THE TERMINAL.
INCLUDED A BRIEF VCSH AND TEMP OF GUSTY WINDS AND WILL MONITOR
FOR POSSIBLE NEAR TERM AMENDMENT. KVTN LOOKS TO BE NORTH OF THE
ACTIVITY AND WENT DRY FOR THE TAF...HOWEVER THEY COULD SEE SOME
GUSTY WINDS FROM AN OUTFLOW BOUNDARY.

OVERNIGHT THE THUNDERSTORMS SLIDE SOUTHEAST AND THE TERMINALS
SHOULD SEE SOME CLEARING AND LIGHT WINDS. THESE VFR CONDITIONS
CONTINUE FOR TOMORROW. WINDS DO PICK UP FOR THE AFTERNOON OUT OF
THE SOUTH...AROUND 10 KTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...JACOBS
SHORT TERM...KECK
LONG TERM...JACOBS
AVIATION...MASEK
Hazardous weather outlook, Aug 13, 2:56 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 PM CDT THU AUG 13 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-142000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
256 PM CDT THU AUG 13 2015 /156 PM MDT THU AUG 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS
PARTS OF THE NORTH CENTRAL AND SOUTHWEST NEBRASKA THROUGH THIS EVENING.
STORM ACTIVITY IS EXPECTED TO INITIATE ALONG AND EAST OF THE
SURFACE BOUNDARY EXTENDING FROM NEAR VALENTINE SOUTHWEST TO
HYANNIS AND SOUTH TO THE IMPERIAL AREA. STORMS WILL MOVE SOUTH TO
SOUTHEAST AT 10 TO 15 MPH. THIS SLOW MOTION COULD PRODUCE STORMS
CAPABLE OF LOCALLY HEAVY RAINFALL. THE SEVERE IMPACTS COULD
INCLUDE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY.
WINDS ALOFT WILL BE STRONG SUGGESTING THE POTENTIAL FOR SEVERE
WEATHER WITH STORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE. A FEW
SEVERE STORMS ARE POSSIBLE LATE SATURDAY...MAINLY NORTH OF
INTERSTATE 80.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM CDT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Local storm report, Aug 13, 9:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
08/13/2015                   LINCOLN            NE   NWS EMPLOYEE

            TREE BRANCHES DOWN, SOME 6 TO 8 INCHES IN DIAMETER. LIVE
            POWER LINES DOWN. LARGE TREE SPLIT IN HALF FROM WIND.

&&

JGOMEZ
Local storm report, Aug 13, 9:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
08/13/2015                   LINCOLN            NE   PUBLIC

            REPORT OF POWER OUT ACROSS CITY OF NORTH PLATTE AND POWER
            LINES DOWN.

&&

JGOMEZ
Local storm report, Aug 13, 9:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             9 E WELLFLEET           40.75N 100.56W
08/13/2015  E0.88 INCH       LINCOLN            NE   PUBLIC

&&

MOLDAN
Local storm report, Aug 13, 9:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     12 E WELLFLEET          40.75N 100.50W
08/13/2015  E50 MPH          LINCOLN            NE   PUBLIC

            IN ADDITION TO THE 50 MPH WINDS, HAIL WAS ESTIMATED TO BE
            ABOUT DIME SIZE.

&&

MOLDAN
Local storm report, Aug 13, 9:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     NORTH PLATTE            41.13N 100.77W
08/13/2015                   LINCOLN            NE   BROADCAST MEDIA

            TREES DOWN ON WEST 1ST STREET IN NORTH PLATTE.

&&

JGOMEZ
Local storm report, Aug 13, 10:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM CDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     6 S CURTIS              40.55N 100.51W
08/13/2015  E60 MPH          FRONTIER           NE   PUBLIC

            IN ADDITION TO THE STRONG WINDS, NICKEL SIZE HAIL WAS
            FALLING.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:17 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan43 min
Aug 13, 7:24 PM CDTSevere Thunderstorm WarningLBFCuster, Logan51 min
Aug 13, 7:41 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, McPherson49 min
Aug 13, 8:27 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln63 min
Aug 13, 8:53 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Aug 13, 9:08 PM CDTSpecial Weather StatementLBFLincoln67 min
Aug 13, 9:20 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln55 min
Aug 13, 10:31 PM CDTSpecial Weather StatementLBFHayes29 min
Aug 14, 3:42 PM CDTHeat AdvisoryLBFBlaine, Boyd, Brown, Cherry, Holt, Keya Paha and 2 more27 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.